# SDR 95ZZZW469

- Difficulty date: March 14, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N80532
- Make and model: Beech 1900C
- Aircraft serial: UC95
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Downlock Switch
- Part number: R100381001
- Condition: Out Of Adjust
- Location: Nlg
- Stage of operation: LD
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLT 1412 - LANDING ANC COULD NOT GET A SAFE NOSE GEAR DOWN INDICATION (GREEN LIGHT) WHEN THE LANDING GEAR WAS LOWERED. A MANUAL GEAR EXTENSION WAS PERFORMED WITH THE NOSE GEAR STILL SHOWING UNSAFE.  A LANDING WAS MADE AT ANC WITHOUT INCIDENT.  MAINTENANCE RIGGED THE NOSE GEAR DRAG BRACE SWITCH AND PERFORMED A RETRACTION TEST AND OBSERVED THE NORMAL OPERATION AND INDICATION.  THE AIRCRAFT WAS THEN RETURNED TO SERVICE.  (W)
